Alert archive / Florida / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 55, NWS Tallahassee, FL
NWS Tallahassee, FL issued this severe thunderstorm warning at Mar 26, 2009, 10:22 AM CDT for Bay County, Walton County, Washington County, Florida. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 26, 2009, 10:22 AM CDT (15:22 UTC)
- Expired
- Mar 26, 2009, 11:00 AM CDT
- In force
- 38 min
- Issued by
- NWS Tallahassee, FL
- Area
- Storm-based polygon
Counties Bay County, FL, Walton County, FL, Washington County, FL
The radar
The Eglin Afb radar (KEVX), 22 km from the middle of the area, began a volume at 15:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 26, 7:27 AM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 3.4 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 974 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 295 m²/s²
- 0-3 km storm-relative helicity
- 376 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KTAE 261522
SVRTAE
FLC005-131-133-261600-
/O.NEW.KTAE.SV.W.0055.090326T1522Z-090326T1600Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1022 AM CDT THU MAR 26 2009
THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN WALTON COUNTY IN THE PANHANDLE OF FLORIDA...
WEST CENTRAL BAY COUNTY IN THE PANHANDLE OF FLORIDA...
THIS INCLUDES THE CITY OF SANTA ROSA BEACH...
SOUTHWESTERN WASHINGTON COUNTY IN THE PANHANDLE OF FLORIDA...
* UNTIL 1100 AM CDT
* AT 1017 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
SANTA ROSA BEACH...AND MOVING EAST NORTHEAST AT 25 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
CHOCTAW BAY ESTATES BY 1035 AM CDT...
OLD BAY VIEW...PORT WASHINGTON...CHOCTAW AND FREEPORT BY 1040 AM
CDT...
BUNKER BY 1045 AM CDT...
BRUCE...PINE LOG AND SEMINOLE HILLS BY 1100 AM CDT...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 PM CDT THURSDAY AFTERNOON
FOR NORTHWEST FLORIDA AND SOUTHWEST GEORGIA.
LAT...LON 3057 8588 3044 8585 3024 8589 3037 8627
3045 8626 3044 8621 3040 8615 3040 8612
3046 8617 3048 8622 3048 8626 3052 8627
TIME...MOT...LOC 1521Z 266DEG 21KT 3041 8624
$$
BARRYWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 26, 10:18 AM CDT, 4 minutes earlier.
Area forecast discussion, Mar 26, 10:18 AM CDT, 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1118 AM EDT THU MAR 26 2009
.DISCUSSION...WITH ONGOING SEVERE WEATHER...WILL KEEP THIS BRIEF.
SQUALL LINE WITH INDIVIDUAL BOWING SEGMENTS HAS BEGUN TO PULL UP ITS
EASTWARD PROGRESSION. THERE WERE SEVERAL IMPRESSIVE BOOK END
VORTICIES THAT DEVELOPED WITHIN THE MAIN LINE. AS OF 1110 AM
EDT...ONE BOWING SEGMENT CONTINUES TO MOVE ALONG THE PANHANDLE
COAST.
WE HAVE SCALED BACK THE TORNADO WATCH TO ONLY INCLUDE OUR PANHANDLE
AND A FEW SW GA COUNTIES. THERE IS SOME CONCERN WITH LOCALLY HEAVY
RAINFALL TODAY AS THE LINE STALLS...MAINLY IN THE PANHANDLE.
WILL BE LOOKING AT THE 12Z MODELS CLOSELY THIS AFTERNOON FOR TIMING
OF THE WEEKEND SEVERE WEATHER.
&&
.MARINE...SCA CONTINUES OVER THE WATER. DESPITE THE FACT THAT WINDS
ARE BELOW 20 KNOTS...CONTINUED SOUTHERLY FLOW (NEARLY INFINITE
FETCH) HAS RESULTED IN SEAS ABOVE 7 FEET AND THIS WILL CONTINUE FOR
SOME TIME. TIDES ALONG THE GULF COAST WILL CONTINUE TO RUN 1 TO 2
FEET ABOVE NORMAL TIDES THROUGH SATURDAY...IF NOT HIGHER. HIGH SURF
WILL BE A PROBLEM ALONG THE WALTON/BAY/GULF AND FRANKLIN COUNTY
COAST.
&&
.AVIATION...MVFR CIGS ARE MOVING INTO THE NWRN PORTIONS OF THE
FORECAST AREA INCLUDING DHN AND WILL BECOME INCREASINGLY LIKELY
FURTHER E AS THE DAY PROGRESSES. BRIEF PERIODS OF IFR CONDITIONS CAN
BE EXPECTED IN HEAVIER SHOWERS AND STORMS.
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
AL...FLOOD WATCH FROM 7 AM CDT THIS MORNING THROUGH FRIDAY MORNING
FOR THE FOLLOWING ZONES: COFFEE...DALE...GENEVA...HENRY...
HOUSTON.
GA...FLOOD WATCH FROM 8 AM EDT THIS MORNING THROUGH FRIDAY MORNING
FOR THE FOLLOWING ZONES: BAKER...BEN HILL...BERRIEN...
BROOKS...CALHOUN...CLAY...COLQUITT...COOK...DECATUR...
DOUGHERTY...EARLY...GRADY...IRWIN...LANIER...LEE...
LOWNDES...MILLER...MITCHELL...QUITMAN...RANDOLPH...
SEMINOLE...TERRELL...THOMAS...TIFT...TURNER...WORTH.
FL...FLOOD WATCH FROM 8 AM EDT /7 AM CDT/ THIS MORNING THROUGH
FRIDAY MORNING FOR THE FOLLOWING ZONES: BAY...CALHOUN...COASTAL
WALTON...FRANKLIN...GADSDEN...GULF...HOLMES...INLAND
WALTON...JACKSON...JEFFERSON...LEON...LIBERTY...WAKULLA...
WASHINGTON.
HIGH SURF ADVISORY FROM 7 AM THIS MORNING TO 3 PM CDT FRIDAY
FOR THE FOLLOWING ZONES: BAY...COASTAL WALTON...GULF.
GM...SMALL CRAFT ADVISORY UNTIL 4 PM EDT SATURDAY FOR THE FOLLOWING
ZONES: APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO
OCHLOCKONEE RIVER FL OUT TO 20 NM...COASTAL WATERS FROM
OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM...COASTAL
WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM...
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM...
WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60
NM...WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60
NM.
&&
AVIATION...WOOL
REST OF DISCUSSION...GODSEYHazardous weather outlook, Mar 26, 3:32 AM CDT, 6 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 432 AM EDT THU MAR 26 2009 ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161- GMZ730-750-755-765-770-775-270845- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON- HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN- CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL- IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 432 AM EDT THU MAR 26 2009 /332 AM CDT THU MAR 26 2009/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE...AND ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... ...SEVERE THUNDERSTORMS AND HEAVY RAIN POSSIBLE THROUGH SATURDAY NIGHT... ...HIGH SURF ADVISORY ALONG THE FLORIDA PANHANDLE COAST... ...HIGH RISK OF RIP CURRENTS ALONG THE FLORIDA BIG BEND AND PANHANDLE COAST... ...SMALL CRAFT ADVISORY FOR HIGH WINDS AND SEAS... A LOW PRESSURE SYSTEM WILL MOVE QUICKLY NORTHEAST ACROSS THE SOUTHEAST U.S. TODAY...BRINGING NUMEROUS SHOWERS AND THUNDERSTORMS TO THE REGION. SOME OF THESE STORMS COULD BE STRONG TO SEVERE WITH LARGE HAIL...DAMAGING WINDS...FREQUENT LIGHTNING...HEAVY RAIN...AND POSSIBLY EVEN AN ISOLATED TORNADO. THE MAIN THREAT WILL BE IN SOUTH ALABAMA AND THE FLORIDA PANHANDLE THIS MORNING...THEN SOUTH GEORGIA AND THE FLORIDA BIG BEND THIS AFTERNOON AND EARLY EVENING. A SLIGHT CHANCE FOR SEVERE STORMS WILL PERSIST INTO TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS IS FORECAST TO DEVELOP AS ANOTHER DISTURBANCE AFFECTS THE REGION ON FRIDAY. ONCE AGAIN...SOME OF THESE STORMS COULD BE SEVERE...AND LOCALIZED FLOODING IS ALSO POSSIBLE. A COLD FRONT WILL MOVE EAST ACROSS THE AREA SATURDAY AND SATURDAY NIGHT...BRINGING YET ANOTHER ROUND OF THUNDERSTORMS TO THE REGION IN THE FORM OF A SQUALL LINE. CONDITIONS APPEAR FAVORABLE FOR MORE SEVERE STORMS AND LOCAL FLOODING ON SATURDAY AND SATURDAY NIGHT AS WELL. HIGH SURF AND ROUGH BOATING CONDITIONS ARE EXPECTED TO LAST THROUGH AT LEAST SATURDAY. TIDES UP TO 1 FOOT ABOVE NORMAL ARE POSSIBLE FRIDAY AND SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED WHEN AND IF THE FIRST SEVERE THUNDERSTORM OR TORNADO WATCH IS ISSUED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP. FOURNIER
In the hours before
Special weather statement, Mar 26, 8:03 AM CDT, 2 hours 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 903 AM EDT THU MAR 26 2009 FLZ007>009-261400- COASTAL WALTON-HOLMES-INLAND WALTON- 803 AM CDT THU MAR 26 2009 ...SIGNIFICANT WEATHER ALERT IN EFFECT FOR HOLMES AND WALTON COUNTIES IN THE PANHANDLE OF FLORIDA... * UNTIL 900 AM CDT AT 758 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 22 MILES SOUTH OF ANDALUSIA TO 34 MILES WEST OF DE FUNIAK SPRINGS...MOVING EAST AT 35 MPH. THESE STORMS WILL BE NEAR... DE FUNIAK SPRINGS BY 850 AM CDT. PEOPLE IN HOLMES AND NORTHERN WALTON COUNTIES...INCLUDING THE CITY OF DE FUNIAK SPRINGS...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS. ALSO...THESE STORMS ARE CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS. RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. 38-GODSEY
Special weather statement, Mar 26, 9:02 AM CDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 1002 AM EDT THU MAR 26 2009 FLZ007>011-261500- COASTAL WALTON-HOLMES-INLAND WALTON-JACKSON-WASHINGTON- 902 AM CDT THU MAR 26 2009 ...SIGNIFICANT WEATHER ALERT IN EFFECT FOR HOLMES...JACKSON...WALTON AND WASHINGTON COUNTIES... * UNTIL 1000 AM CDT AT 854 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES SOUTH OF GENEVA 31 MILES WEST OF SANTA ROSA BEACH...MOVING EAST AT 25 MPH. THESE STORMS WILL BE NEAR... DE FUNIAK SPRINGS BY 915 AM CDT. BONIFAY BY 955 AM CDT. SANTA ROSA BEACH BY 1000 AM CDT. WINDS 40 TO 50 MPH ARE EXPECTED WITH THESE STORMS. THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. 22-BARRY
Local storm report, Mar 26, 9:50 AM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1050 AM EDT THU MAR 26 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1005 AM TSTM WND DMG 4 N WICKSBURG 31.27N 85.62W
03/26/2009 HOUSTON AL EMERGENCY MNGR
SEVERAL TREES WERE BLOWN DOWN AND A SHED WAS DAMAGED.
ALSO A HOME ON DRISCOLL RD HAD AN AWNING BLOWN OFF.
1018 AM HAIL 1 SE DOWNTOWN DOTHAN 31.21N 85.38W
03/26/2009 E0.25 INCH HOUSTON AL TRAINED SPOTTER
PES SIZE
&&
MATSONSpecial weather statement, Mar 26, 9:55 AM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 1055 AM EDT THU MAR 26 2009 FLZ008>011-GAZ155-261600- COASTAL WALTON-HOLMES-JACKSON-SEMINOLE-WASHINGTON- 955 AM CDT THU MAR 26 2009 ...SIGNIFICANT WEATHER ALERT IN EFFECT FOR HOLMES...JACKSON... SEMINOLE...WALTON AND WASHINGTON COUNTIES... * UNTIL 1100 AM CDT AT 950 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 11 MILES SOUTHWEST OF COTTONWOOD TO 9 MILES SOUTH OF DE FUNIAK SPRINGS...MOVING EAST AT 25 MPH. THESE STORMS WILL BE NEAR... BONIFAY BY 1005 AM CDT. CHIPLEY BY 1025 AM CDT. VERNON BY 1040 AM CDT. WINDS 40 TO 50 MPH ARE EXPECTED WITH THESE STORMS. THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. 22-BARRY
Local storm report, Mar 26, 9:59 AM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1059 AM EDT THU MAR 26 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 AM TSTM WND GST ENTERPRISE 31.31N 85.85W
03/26/2009 E60.00 MPH COFFEE AL EMERGENCY MNGR
SEVERAL REPORTS OF DAMAGE AROUND ENTERPRISE. SEVERAL
TELEPHONE POLES DOWN...TWO CHICKEN HOUSES SIGNIFICANTLY
DAMAGED. ONE TRAILER WITH ROOF DAMAGE.
&&
GODSEYThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 26, 3:00 AM CDT | Flood Watch | TAE | Bay, Calhoun, Franklin, Gadsden, Gulf, Holmes and 6 more | 64 hr |
| Mar 26, 5:30 AM CDT | High Surf Advisory | TAE | Bay, Franklin, Gulf, Walton | 3 days |
| Mar 26, 9:18 AM CDT | Special Marine Warning | TAE | 117 min | |
| Mar 26, 9:45 AM CDT | Severe Thunderstorm Warning | TAE | Walton | 45 min |
| Mar 26, 10:48 AM CDT | Special Marine Warning | TAE | 117 min | |
| Mar 26, 11:00 AM CDT | Severe Thunderstorm Warning | TAE | Walton, Washington | 45 min |
| Mar 26, 11:17 AM CDT | River Flood Warning | TAE | Calhoun, Franklin, Gulf, Liberty | 29 days |
| Mar 26, 11:37 AM CDT | Severe Thunderstorm Warning | TAE | Bay | 38 min |
| Mar 26, 11:46 AM CDT | Areal Flood Advisory | TAE | Bay, Calhoun, Franklin, Gadsden, Gulf, Holmes and 4 more | 261 days |
| Mar 26, 12:39 PM CDT | Special Marine Warning | TAE | 111 min | |
| Mar 26, 2:27 PM CDT | Special Marine Warning | TAE | 108 min | |
| Mar 26, 3:57 PM CDT | Special Marine Warning | TAE | 2 hr |
Nearby
Severe Thunderstorm Warnings in Florida, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.